# SDR AALA201509109002

- Difficulty date: September 9, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 48,987 hours, 14,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMER EXIT SIGN BROKEN OFF.  R & R DOOR 4L EMER EXIT SIGN IPC 33-52-20-07, PN 702409-1001 IAW AMM 33-51-10.  OPERATIONS CHECKED SATISFACTORY.
